MAUDE Adverse Event Report: AEQUALIS ASCEND FLEX TRAY TRIAL; ORTHOPAEDIC MANUAL SURGICAL INSTRUMENT

AEQUALIS ASCEND FLEX TRAY TRIAL; ORTHOPAEDIC MANUAL SURGICAL INSTRUMENT
Model Number TH +0 ECC HIGH 3.5
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/16/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This is the initial report submitted regarding this surgical event and medical device.
 
Event or Problem Description
Tray sheared off inside the compactor for no obvious reason.Backup device used.Delay in surgery the time to retrieve alternative instruments.

Brand Name
AEQUALIS ASCEND FLEX TRAY TRIAL
Common Device Name
ORTHOPAEDIC MANUAL SURGICAL INSTRUMENT
MDR Report Key9710848
Report Number3000931034-2020-00016
Device Sequence Number3603205
Product Code LXH
UDI-Device Identifier03700386977008
UDI-Public03700386977008
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model NumberTH +0 ECC HIGH 3.5
Device Catalogue NumberMWF520S
Device Lot Number15D311
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/16/2020
Initial Report FDA Received Date02/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age74 YR